BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2007 >
Volume 33, Number 1 >

Please use this identifier to cite or link to this item:

Title: A New Characterization of Weighted Peetre K-Functionals (II)
Authors: Draganov, Borislav
Ivanov, Kamen
Keywords: K-Functional
Modulus of Smoothness
Linear Operator
Fractional Integral
Issue Date: 2007
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 33, No 1, (2007), 59p-124p
Abstract: Certain types of weighted Peetre K-functionals are characterized by means of the classical moduli of smoothness taken on a proper linear transforms of the function. The weights with power-type asymptotic at the ends of the interval with arbitrary real exponents are considered. This paper extends the method and results presented in [3].
Description: 2000 Mathematics Subject Classification: 46B70, 41A25, 41A17, 26D10. ∗Part of the results were reported at the Conference “Pioneers of Bulgarian Mathematics”, Sofia, 2006.
ISSN: 1310-6600
Appears in Collections:Volume 33, Number 1

Files in This Item:

File Description SizeFormat
2007-059-124.pdf711.96 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License